MAUDE Adverse Event Report: CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-0740-140-2
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment of a fibrous lesion in the proximal right internal carotid artery with the neuroguard stent iep sys ng-0740-140-2, there was a delay in surgery of 10 minutes due to the inability to deploy the device.Vessel morphology included 70% stenosis, 15mm length, 6 mm diameter, minimal tortuosity and calcification.A 6f non-contego (cook shuttle) sheath was used.A 6mm spider fx embolic protection device/guidewire was used.The vessel was not pre-dilated or post-dilated and no resistance was encountered when advancing the device.Instructions for use were followed without issue, and the thrumbscrew/lock-pin was checked and removed prior to attempted deployment.No stent struts were exposed or visible on removal, and no intervention was required for removal of the device.The device was safety removed from the patient, and the procedure was completely using a new neuroguard device.No patient complication have been reported as a result of this event.Additional information was received from the rep: the sheath did not retract at all as the thumb wheel was spinning freely.The filter was not exposed as the outer sheath did not retract at all.
 
Additional Manufacturer Narrative
This mdr is a remedial submission made in direct response to fda form 483 observations to ensure full reporting compliance.The associated complaint was originally classified as non-reportable; however, following a retrospective reassessment, the manufacturer determined that the event meets the reportability criteria under 21 cfr part 803.This submission fulfills our commitment to correct the initial reporting determination.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail
suite 100
raleigh, NC 27607
3056071708
MDR Report Key25480326
Report Number3011471056-2025-00073
Device Sequence Number20178892
Product Code NIM
UDI-Device Identifier00851616007613
UDI-Public00851616007613
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0740-140-2
Device Catalogue NumberNG-0740-140-2
Device Lot NumberZ2460872D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale